# SDR AT0200043

- Difficulty date: April 4, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 27997
- Condition: Burned
- Location: Lav #2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AN ELECTICAL SMELL WAS REPORTED IN AFT CABIN, SMELL DISIPATED BUT STILL PRESENT.                 CORRECTIVE ACTION:          AFT RIGHT LAVATORY EMERGENCY BATTERY PACK OVERHEATED.   REMOVED AND REPLACED BATTERY PACK.  OPS CHECK O.K. IAW MM 33-00.
